Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Legs feel heavy, tingling sensation after drinking alcohol.Very sensitive to carbohydrates. How to cure?

Whenever I drink alcohol my feet begin to tingle and my legs feel very heavy. The next day my legs feel full and tight and the tingling sensation comes and goes. Also, I have become extremely sensitive to most carbohydrates (wheat, sugars, processed foods), which result in tingling and cramping in the feet and hands (same day) and acne on the face after eating (next day). I have removed all these things from my diet , but I don t feel like I can go on forever with this diet being so restrictive. So what does this sound like? I ve been told this sounds like Leaky Gut, but I can t be sure. All my blood work came back normal. Thank you.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  2297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,

Tingling and numbness suggests the cause to -peripheral neuropathy, a condition where the nerves are affected due to many causes; mainly :diabetes, alcohol, viral infections, vitamin deficiency, electrolyte imbalance.
Since you have the symptoms while taking high carbohydrate diet, You may check the blood sugar level, HbA1c to rule out diabetes.
Also consuming alcohol for long term leads to VITAMIN deficiency, electrolyte imbalance through which Peripheral neuropathy develop. Reduction or cessation of alcohol will aid to relief.

Take care.
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions